Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/204210
Заглавие документа: Expansions of the Solutions of the General Heun Equation in Terms of the Incomplete Beta Functions
Авторы: Shahverdyan, T. A.
Red’kov, V. M.
Ishkhanyan, A. M.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Дата публикации: 2016
Издатель: Minsk : Education and Upbringing
Библиографическое описание источника: Nonlinear Phenomena in Complex Systems. - 2016. - Vol. 19, N 4. - P. 395-402
Аннотация: Applying the approach based on the equation for the derivative, we construct several expansions of the solutions of the general Heun equation in terms of the incomplete Beta functions. Several expansions in terms of the Appell generalized hypergeometric functions of two variables of the first kind are also presented. The constructed expansions are applicable for arbitrary sets of the involved parameters. The coefficients of the expansions obey four-, five- or six-term recurrence relations. However, there exist several sets of the parameters for which the recurrence relations involve fewer terms, not necessarily successive. The conditions for deriving finite-sum solutions via termination of the series are discussed.
URI документа: http://elib.bsu.by/handle/123456789/204210
ISSN: 1561 - 4085
Располагается в коллекциях:2016. Volume 19. Number 4

Полный текст документа:
Файл Описание РазмерФормат 
395-402.pdf398,5 kBAdobe PDFОткрыть


Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.